# SDR 08FDEA01442

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 655850521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PANEL 3456 RT IS CRACKED WITH ERODED AREA FLAME SPRAY.  REPLACED CRACK AND FLAME SPRAY ON PANEL 3456 REF SRM 51-40-9 PARAGRAPHS 3D, 4E, 4F AND AMM 51-20-051-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
